# SDR SWAA2022021070584

- Difficulty date: March 23, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING OUTBD AFT FLAP INBD CORNER DELAMED. / REPAIRED R/ WING OUTBD AFT FLAP INBD CORNER LOWER SURFACE I/A/W SRM 51-70-10-2R-0 GENERAL REV 64; SRM 51-70-10-2R-4 REV 64; PER SRM 57-53-01-2R-4 REV 64.
